# SDR P5CA2011071200063

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 46,682 hours, 7,608 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 4058650904
- Part serial: 99073589
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT ELECTRICAL SMELL/SMOKE APPEARED IN FLIGHT DECK AREA.  CHECKED E/E COMPARTMENT, FLIGHT DECK, MAIN DECK-FOUND CAPTAINS CDU HAS A STRONG ELECTRICAL SMELL. &NBSP.  REMOVED AND REPLACED CDU AS PER AMM 34-61-02/401.
